# SDR DL764040491

- Difficulty date: May 31, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 7,289 hours, 2,878 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

NR 8 MLG TIRE HAS FOD DAMAGE.  SCREW WAS STUCK IN TREAD.  REPLACED WHEEL ASSY.
